My daughter aged 5 years is having an ear infection wherein we could observe a small yellow pus formation inside her right ear almost at the end. It itches a lot although she does not experience any pain. This is present for close to three weeks now. Please help.
You described about the right ear discharge since three weeks is associated with tonsillitis. I want to know whether is there any attack of cold? Is there any injury to ear with earbud? Is there any symptoms of mouth breathing? Is there any previous diagnosis of adenoid hypertrophy? Problable causes can be 1. Serous otitis media. 2. Otitis externa. 3. Otomycosis. 4. Eustachian tube blockage. Any ways there is pus. So we can opt for another course of antibiotics. Syrup. Amoxyclav (Amoxicillin and Clavulanic acid) two times daily 5 ml each in the morning and evening for seven days, syrup Levocetirizine two times daily 5 ml morning and evening for days, syrup Pantoprazole two times daily for seven days 30 minutes before taking antibiotics. Do steam inhalation. Keep the ear dry. Do salt water mouth gargle. Avoid ice and chill water.
Thank you doctor,
She is not showing any symptoms of cold or flu, however, she has nasal polyps on both nostrils which are not large enough but she snores in her sleep and at certain occasions at night she says that her nose is blocked which eases out in the morning. No injury to ear with earbuds. While sleeping her nostrils get blocked 50% of the time. Yes, she was diagnosed with adenoid hypertrophy at the beginning of this year. What are the likely causes for this ear infection and do you think apart from antibiotics could you suggest any ear drops which eases the infection. Her exact age is 4 years and 4 months.
Most probably regarding the case of ear, it is serous otitis media which is common among children with adenoid hypertrophy. No need to worry about. Please follow the medications prescribed above and please concentrate on steam inhalation with karvol plus vapocaps and ear drops Clotrin AC (Clotrimazole) can be helpful.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. B (Beclometasone and Clotrimazole) cream. It is a fungal infection. You will need oral antifungal medication. Are you allergic to oral medication? Are you diabetic?
For more information consult a dermatologist online --> . Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.